EconPapers    
Economics at your fingertips  
 

ANALYSIS OF A MULTI-SERVER QUEUE WITH MARKOVIAN ARRIVALS AND SYNCHRONOUS PHASE TYPE VACATIONS

Srinivas R. Chakravarthy ()
Additional contact information
Srinivas R. Chakravarthy: Department of Industrial and Manufacturing Engineering, Kettering University, Flint, MI 48504, USA

Asia-Pacific Journal of Operational Research (APJOR), 2009, vol. 26, issue 01, 85-113

Abstract: We study aMAP/M/cqueueing system in which a group of servers take a simultaneous phase type vacation. The queueing model is studied as aQBDprocess. The steady-state analysis of the model including the waiting time distribution is presented. Interesting numerical results are discussed.

Keywords: Markovian arrival process; vacation; queueing; waiting time; phase type distribution; algorithmic probability (search for similar items in EconPapers)
Date: 2009
References: View complete reference list from CitEc
Citations: View citations in EconPapers (5)

Downloads: (external link)
http://www.worldscientific.com/doi/abs/10.1142/S0217595909002134
Access to full text is restricted to subscribers

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wsi:apjorx:v:26:y:2009:i:01:n:s0217595909002134

Ordering information: This journal article can be ordered from

DOI: 10.1142/S0217595909002134

Access Statistics for this article

Asia-Pacific Journal of Operational Research (APJOR) is currently edited by Gongyun Zhao

More articles in Asia-Pacific Journal of Operational Research (APJOR) from World Scientific Publishing Co. Pte. Ltd.
Bibliographic data for series maintained by Tai Tone Lim ().

 
Page updated 2025-03-20
Handle: RePEc:wsi:apjorx:v:26:y:2009:i:01:n:s0217595909002134